For a nonlinear autonomous damped wave equation in a thin domain we provide conditions ensuring the existence of periodic solutions in time. Our approach uses both methods developed by Hale and Raugel and methods based on the topological degree theory together with some results on the functionalization of parameter. © 1998 Plenum Publishing Corporation.
Johnson, R., Kamenskii, M., Nistri, P. (1998). Existence of periodic solutions for an autonomous damped wave equation in a thin domain. JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 10(3), 409-424 [10.1023/A:1022601213052].
Existence of periodic solutions for an autonomous damped wave equation in a thin domain
Nistri P.
1998-01-01
Abstract
For a nonlinear autonomous damped wave equation in a thin domain we provide conditions ensuring the existence of periodic solutions in time. Our approach uses both methods developed by Hale and Raugel and methods based on the topological degree theory together with some results on the functionalization of parameter. © 1998 Plenum Publishing Corporation.File | Dimensione | Formato | |
---|---|---|---|
398687-U-GOV.pdf
non disponibili
Tipologia:
Post-print
Licenza:
NON PUBBLICO - Accesso privato/ristretto
Dimensione
472.52 kB
Formato
Adobe PDF
|
472.52 kB | Adobe PDF | Visualizza/Apri Richiedi una copia |
Erratum-JKN.pdf
non disponibili
Tipologia:
Post-print
Licenza:
NON PUBBLICO - Accesso privato/ristretto
Dimensione
100.05 kB
Formato
Adobe PDF
|
100.05 kB | Adobe PDF | Visualizza/Apri Richiedi una copia |
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.
https://hdl.handle.net/11365/17365
Attenzione
Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo